# SDR GTIA2023081537420

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 10,767 hours, 4,391 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R CHECK PRESSURE MESSAGE ON FAP-SERVICED 1R DOOR ASSIST ACTUATOR AS REQUIRED IAW AMM 52-11-00.
